Reducible cubic CNS polynomials

Shigeki Akiyama, Horst Brunotte, Attila Pethő

Research output: Article

1 Citation (Scopus)

Abstract

The concept of a canonical number system can be regarded as a natural generalization of decimal representations of rational integers to elements of residue class rings of polynomial rings. Generators of canonical number systems are CNS polynomials which are known in the linear and quadratic cases, but whose complete description is still open. In the present note reducible CNS polynomials are treated, and the main result is the characterization of reducible cubic CNS polynomials.

Original languageEnglish
Pages (from-to)177-183
Number of pages7
JournalPeriodica Mathematica Hungarica
Volume55
Issue number2
DOIs
Publication statusPublished - nov. 2007

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this